MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of similar complaint notes this to be a known issue and the cause is associated with the female connector on the cart e-panel.Capa-010450 was initiated to correct the issue.A review of the device history record (dhr) is not required as the subject part is a supplied item.A review of nonconforming report show no report that would relate to the reported issue.The risk associated with the reported issue is noted in: risk document number: ((b)(4)., platform 2.0, risk id: (b)(4).No action is required based on risk acceptance.The incident will continue to be tracked in regular trend review meetings.
 
Event or Problem Description
It was reported that the patient underwent a monarch bronchoscopy procedure.During that procedure the monarch system reported having fault 804-46-0-0 (pdu e-stop error).The bronchoscope was removed, and the monarch was power cycled.After the system powered on, the same fault returned.Program development manager (pdm) checked the e-stop button on the cart, and it was not illuminated, so the pdm was instructed to power cycle from the tower software.Once the system was completely off, pdm checked the umbilical cable and discovered a recessed pin inside the umbilical cable.The procedure was aborted and rescheduled for a later date.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
MDR Report Key14948071
Report Number3014447948-2022-00013
Device Sequence Number6196214
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20211122
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown